# SDR FDEA200812245269

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510117
- Condition: Cracked
- Location: Bs 1218-1230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, LT TORQUE BOX I/B VERTICAL WEB IS CRACKED AT BS.1225, WB 190 APROX REMOVED AFT AIRSTAIRS FLOOR PANEL AND ANGLE FOR  ACCESS IAW SRM 51-30-2.   CUTOUT DAMAGED AREA  IAW SRM 51-40-2 FIG 1. FABRICATED REPAIR PART AND FILLER  IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1. TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR PART AND FILLER IAW SRM 51-30-2.  INSTALLED AFT AIRSTAIRS AND ANGLE IAW SRM 51-30-2.
